# SDR YENA2023102001280

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N978JB
- Make and model: Airbus A321-231
- Aircraft serial: 07584
- Aircraft time: 27,595 hours, 5,428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2120, SAN-BOS. ' STRONG DIRTY SOCK ODOR IN FLIGHT DECK ONLY ON DESCENT AT LOW POWER SETTING; REF LOG ITEM 3859910 (REPLACE BOTH CABIN RECIRCULATION FILTERS (DE-CONTAMINATION) ECS DECONTAMINATION PERFORMED. APU FOUND LEAKING. REF MDDR 526553 ON LOG ITEM 3859909 FOR APU DEFERRAL.'
